A Killer In Your Fridge ~ Sweet Poison…A MUST READ
If you are using ASPARTAME (Nutra Sweet, Equal, Spoonful, etc) and you suffer from fibromyalgia symptoms, spasms, shooting, pains, numbness in your legs, Cramps, Vertigo, Dizziness, Headaches, Tinnitus, Joint pain, Unexplainable depression, anxiety attacks, slurred speech, blurred vision, or memory loss
you probably have ASPARTAME poisoning!
Is it reversible?’
I will explain why Aspartame is so dangerous: When the temperature of this sweetener exceeds 86 degrees F, the wood alcohol in ASPARTAME converts to formaldehyde and then to formic acid, which in turn causes metabolic acidosis. Formic acid is the poison found in the sting of fire ants. The methanol toxicity mimics, among other conditions, multiple sclerosis and systemic lupus.
Many people were being diagnosed in error. Although multiple sclerosis is not a death sentence, Methanol toxicity is!
Systemic lupus has become almost as rampant as multiple sclerosis, especially with Diet Coke and Diet Pepsi drinkers. The victim usually does not know that the Aspartame is the culprit. He or she continues it’s use; irritating the lupus to such a degree that it may become a life-threatening condition. We have seen patients with systemic lupus become asymptotic, once taken off diet sodas.
Click Here for the full details of how Aspartame from Monsanto and others, damages your system and how you can reverse the same.